# SDR MEX2003314

- Difficulty date: July 27, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Broken
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED POTABLE WATER LEAK, DRAINING TO THE ELECTRIC/ELECTRONIC COMPARTMENT.  TCAS AND FDAU WERE WET.  AIRCRAFT WAS SENT TO THE HANGAR.  DURING REVISION WAS DETECTED NIPPLE AND SUPPLY LINE BROKEN THE 218 STATION.  THE NIPPLE AND SUPPLY LINE WERE REPLACED, ALL TESTS CORRECT.
